# SDR AT0200044

- Difficulty date: April 4, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR INDICATED NO RETRACTION AFTER TAKEOFF.  REMOVED AND REPLACED NOSE LANDING GEAR CYLINDER, OPS AND LEAK CHECK GOOD IAW DC-9 MM 32-3-6.
